Alert archive / Tennessee / Flash Flood Warnings in 2011

Flash Flood Warning 26, NWS Huntsville, AL

April 27, 2011Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this flash flood warning at Apr 27, 2011, 12:40 PM CDT for Franklin County, Lincoln County, Moore County, Tennessee. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 12:40 PM CDT (17:40 UTC)
Expired
Apr 27, 2011, 8:30 PM CDT
In force
8 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 47 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

758 
WGUS54 KHUN 271740
FFWHUN
TNC051-103-127-272030-
/O.NEW.KHUN.FF.W.0026.110427T1740Z-110427T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1240 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRANKLIN COUNTY IN TENNESSEE...
  LINCOLN COUNTY IN TENNESSEE...
  MOORE COUNTY IN TENNESSEE...

* UNTIL 330 PM CDT

* AT 1239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS FRANKLIN...          
  LINCOLN...AND MOORE COUNTIES. AT 1237 PM CDT...TRAINED SPOTTERS    
  REPORTED THAT ONE INCH OF RAIN HAD FALLEN IN 15 MINUTES IN THE     
  KEITH SPRINGS MOUNTAIN AREA NEAR WINCHESTER. ADDITIONAL RAINFALL   
  OF ONE TO TWO INCHES CAN BE EXPECTED THROUGH 330 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FAYETTEVILLE...LYNCHBURG...WINCHESTER...COWAN...DECHERD...ESTILL
  SPRINGS...HUNTLAND...PETERSBURG AND SEWANEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3538 8624 3537 8627 3535 8620 3537 8616
      3536 8602 3529 8591 3523 8589 3523 8586
      3499 8587 3500 8684 3526 8681 3528 8678
      3527 8674 3530 8671 3535 8660 3539 8659
      3537 8648 3534 8642 3542 8626

$$

BCC
2 follow-up statements
902 
WGUS54 KHUN 272028
FFWHUN
TNC051-103-127-272330-
/O.EXT.KHUN.FF.W.0026.000000T0000Z-110427T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
328 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  FRANKLIN COUNTY IN TENNESSEE...
  LINCOLN COUNTY IN TENNESSEE...
  MOORE COUNTY IN TENNESSEE...

* UNTIL 630 PM CDT

* AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED   
  TO INDICATE THUNDERSTORMS PRODUCING HEAVY RAINFALL MOVING INTO     
  SOUTHERN MIDDLE TENNESSEE. DOPPLER RADAR ESTIMATES THAT ONE TO     
  THREE INCHES OF RAIN HAS FALLEN ACROSS THE AREA SINCE NOON...AND   
  ADDITIONAL THUNDERSTORMS WILL MOVE INTO SOUTHERN MIDDLE TENNESSEE  
  THROUGH 630 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FAYETTEVILLE...LYNCHBURG...WINCHESTER...COWAN...DECHERD...ESTILL   
  SPRINGS...HUNTLAND...PETERSBURG AND SEWANEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3538 8624 3537 8627 3535 8620 3537 8616
      3536 8602 3529 8591 3523 8589 3523 8586
      3499 8587 3500 8684 3526 8681 3528 8678
      3527 8674 3530 8671 3535 8660 3539 8659
      3537 8648 3534 8642 3542 8626

$$
053 
WGUS54 KHUN 272322
FFWHUN
TNC051-103-127-280130-
/O.EXT.KHUN.FF.W.0026.000000T0000Z-110428T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
622 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  FRANKLIN COUNTY IN TENNESSEE...
  LINCOLN COUNTY IN TENNESSEE...
  MOORE COUNTY IN TENNESSEE...

* UNTIL 830 PM CDT

* AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS SOUTHERN MIDDLE      
  TENNESSEE. ADDITIONAL RAINFALL OF ONE TO TWO INCHES IS POSSIBLE    
  THROUGH 830 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FAYETTEVILLE...LYNCHBURG...WINCHESTER...COWAN...DECHERD...ESTILL
  SPRINGS...HUNTLAND...PETERSBURG AND SEWANEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3538 8624 3537 8627 3535 8620 3537 8616
      3536 8602 3529 8591 3523 8589 3523 8586
      3499 8587 3500 8684 3526 8681 3528 8678
      3527 8674 3530 8671 3535 8660 3539 8659
      3537 8648 3534 8642 3542 8626

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 12:20 PM CDT, 20 minutes earlier.

Area forecast discussion, Apr 27, 12:20 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1220 PM CDT WED APR 27 2011

.UPDATE...FOR 18Z AVIATION DISCUSSION.
&&

.AVIATION...
UNSETTLED CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON WITH
ADDITIONAL THUNDERSTORM DEVELOPMENT POSSIBLE. WITHIN
THUNDERSTORMS...SEVERE WIND GUSTS AND LIFR CONDITIONS ARE POSSIBLE.
OUTSIDE OF THUNDERSTORMS...GUSTY WINDS ARE EXPECTED GIVEN THE TIGHT
SURFACE PRESSURE GRADIENT AHEAD OF THE APPROACHING SURFACE LOW.
WINDS WILL SUBSIDE SOME THIS EVENING...WITH MVFR CIGS EXPECTED
DURING THE OVERNIGHT HOURS. VFR CONDITIONS ARE EXPECTED BY THURSDAY
MORNING.
&&

.HYDROLOGY...SIGNIFICANT RIVER FLOOD EVENT POTENTIALLY UNFOLDING
ACROSS THE TN VALLEY TODAY. RAINFALL AMOUNTS OF 2 TO 3 INCHES HAS
ALREADY FALLEN OVER THE LAST 36 HOURS ACROSS THE NW ALABAMA AND SRN
TN INCLUDING THE IRON CITY AND BIG NANCE BASINS. AMOUNTS SO FAR HAVE
BEEN LESS EAST OF I-65 WITH 1 TO LOCALLY 2 INCHES.

WITH SEVERAL ROUNDS OF ROBUST CONVECTION EXPECTED AHEAD OF THE LATE
EVENING FROPA...RAINFALL TOTALS OF 4 TO 5 INCHES SEEM LIKELY IN THE
IMPACTED BASINS. LATEST GUIDANCE INDICATES THAT MODERATE FLOODING IS
EXPECTED ALONG THE PAINT ROCK AND ELK RIVERS WITH MAJOR FLOODING
ALONG THE BIG NANCE NEAR COURTLAND. IN FACT...THE RIVER STAGE AT
COURTLAND IS FORECAST TO RISE TO 23 FEET BY THURSDAY MORNING. THIS
WOULD BE THE HIGHEST CREST THERE SINCE 1990 AND WOULD CAUSE
SIGNIFICANT IMPACTS IN AND NEAR COURTLAND.

RESIDENTS IN LAUDERDALE COUNTY SHOULD ALSO MONITOR THE PROGRESSION OF
SHOAL CREEK...WITH THE RIVER STAGE FORECAST TO RISE WELL ABOVE FLOOD
STAGE UPSTREAM AT IRON CITY.

&&

.DISCUSSION... /ISSUED 911 AM CDT WED APR 27 2011/

BUSY DAY ALREADY ACROSS THE TENNESSEE VALLEY WITH SIGNIFICANT DAMAGE
REPORTED EARLIER IN SEVERAL COUNTIES FROM OVERNIGHT/EARLY MORNING
QLCS AND HP SUPERCELLS. NEXT ROUNDS OF SCT CONVECTION WITH ELEVATED
HAIL CORES ALREADY TRACKING INTO NW AL. STORMS ACROSS NRN MS HAVE
SHOWN ROTATION...AND STORMS ACROSS NRN AL HAVE STARTED TO EXHIBIT HP
CHARACTERISTICS AS WELL.

LATEST SFC ANALYSIS SHOWS A COMPLEX LOW STRUCTURE FROM CENTRAL
INDIANA SOUTH TO THE ARKLATEX. THE ASSOCIATED COLD FRONT STRETCHES
SOUTH THROUGH EAST TEXAS. CLOSER TO THE HOME...THE EARLY MORNING
CONVECTION HAS LEFT A SMALL OUTFLOW BOUNDARY ACROSS OUR ERN COUNTIES.
WATER VAPOR IMAGERY AND PROFILER DATA SHOWS AN 80KT MID LEVEL JET
STREAK PUNCHING OUT OF THE ARKLATEX THIS MORNING. CONVECTION HAS
BEGUN TO FIRE ALONG THE APEX OF THIS JET STREAK. THIS WILL BE THE
AREA TO MONITOR THROUGH THE AFTN HOURS AS THE JET STREAK AND THE
ASSOCIATE U/L JET MAX PROGRESSES EAST. THE 12Z NAM SHOWS LARGE SCALE
ASCENT IN THE EXIT REGION OF THE H25 JET DURING THE AFTN. THIS WILL
BE COINCIDENT WITH MLCAPES ~2-2.5 KJ/KG AND LOW LEVEL HELICITY VALUES
IN EXCESS OF 600 M2/S2. THE ONLY MITIGATING FACTOR MAY BE RAIN COOLED
LOW LEVEL AIR DUE TO ONGOING CONVECTION...BUT THIS IS UNCERTAIN ATTM.

AM NOT PLANNING MAJOR CHGS TO FCST FOR NOW OTHER THAN TO TWEAK FOR
CURRENT CONDITIONS AND SHORT TERM TRENDS. TEMPS WILL BE HIGHLY
DEPENDENT ON BREAKS BETWEEN CONVECTIVE CLUSTERS...BUT NOT GOING TO
SWEAT THAT RIGHT NOW.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

     WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
     LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
     MORGAN.

TN...FLASH FLOOD WATCH UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: FRANKLIN TN...LINCOLN...MOORE.

     WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     FRANKLIN TN...LINCOLN...MOORE.

&&

DISCUSSION...15
AVIATION...JLL
Hazardous weather outlook, Apr 27, 10:23 AM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1023 AM CDT WED APR 27 2011

ALZ001>010-016-TNZ076-096-097-280100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1023 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A TORNADO WATCH IS IN EFFECT FOR ALL OF THE TENNESSEE VALLEY UNTIL
200 PM CDT.

AS OF 1000 AM...A ROUND OF SEVERE STORMS ALREADY TRACKED THROUGH THE
TENNESSEE VALLEY DURING THE OVERNIGHT AND EARLY MORNING HOURS.
ANOTHER LINE OF STRONG TO SEVERE THUNDERSTORMS IS CURRENTLY TRACKING
INTO THE WESTERN PORTION OF THE AREA. SEVERAL ADDITIONAL ROUNDS OF
SEVERE WEATHER ARE LIKELY THROUGH THE DAY AND INTO THE EVENING.

THE ATMOSPHERE WILL QUICKLY DESTABILIZE THROUGH MIDDAY...CREATING A
VOLATILE SITUATION ACROSS THE TENNESSEE VALLEY. THE POTENTIAL FOR A
SIGNIFICANT SEVERE WEATHER OUTBREAK WILL INCREASE...ESPECIALLY FROM
THE LATE MORNING INTO THE EARLY EVENING. CLUSTERS OF SEVERE STORMS
ARE EXPECTED TO FORM AHEAD OF...AND ALONG A STRONG COLD FRONT AND
MOVE RAPIDLY ACROSS THE REGION. A POTENTIAL FOR STRONG...LONG TRACK
TORNADOES EXISTS...IN ADDITION TO DAMAGING WINDS...LARGE HAIL AND
VERY HEAVY RAINFALL. RESIDENTS ACROSS THE TENNESSEE VALLEY ARE URGED
TO REMAIN ALERT FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THE HEAVY RAINFALL FROM THESE THUNDERSTORMS IS EXPECTED TO INCREASE
THE POTENTIAL FOR FLASH FLOODING...WHICH WILL EVENTUALLY EVOLVE
INTO A SMALL STREAM AND RIVER FLOODING EVENT OVER THE NEXT FEW DAYS.
PLEASE REFER TO THE FLASH FLOOD WATCH FOR FURTHER INFORMATION ON THIS
THREAT...AND CONTINUE TO MONITOR RIVER FLOOD WARNINGS AS THEY ARE
ISSUED FOR SEVERAL RIVERS AND STREAMS ACROSS THE TENNESSEE VALLEY.

ALSO...WINDS OUTSIDE OF THUNDERSTORM ACTIVITY WILL LIKELY REACH
ADVISORY CRITERIA...THEREFORE A WIND ADVISORY WILL BE IN EFFECT
THROUGH 8 PM WEDNESDAY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS LATE THIS WEEKEND...AS
ANOTHER COLD FRONT PUSHES ACROSS THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
EXPECTED FOR MUCH OF TODAY AND THIS EVENING.

In the hours before

Local storm report, Apr 27, 12:07 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1207 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     TSTM WND DMG     HUNTSVILLE              34.73N 86.59W
04/27/2011                   MADISON            AL   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN NEAR MOUNT SHARON AND HIGHWAY
            231.

&&

KWEBER
Local storm report, Apr 27, 12:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1209 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     TSTM WND DMG     5 NE MOORES MILL        34.89N 86.45W
04/27/2011                   MADISON            AL   PUBLIC

            DAMAGE REPORTED AROUND BUCKHORN HIGH SCHOOL. POSSIBLE
            TORNADO DAMAGE.

&&

KWEBER
Local storm report, Apr 27, 12:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1212 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND DMG     6 S SOMERVILLE          34.39N 86.80W
04/27/2011                   MORGAN             AL   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON A HOUSE.

&&

KWEBER
Local storm report, Apr 27, 12:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1228 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND DMG     HUNTSVILLE              34.73N 86.59W
04/27/2011                   MADISON            AL   LAW ENFORCEMENT

            POWERLINES DOWN NEAR RAINBOW AND NEIL ROAD.

1140 AM     TSTM WND DMG     2 WNW CAPSHAW           34.78N 86.83W
04/27/2011                   LIMESTONE          AL   PUBLIC

            LARGE TREES BLOWN DOWN.

&&

KWEBER
Local storm report, Apr 27, 12:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1233 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     DECATUR                 34.61N 86.98W
04/27/2011                   MORGAN             AL   EMERGENCY MNGR

            COLLAPSED BUILDING ON HAYDEN STREET

1230 PM     TORNADO          2 E SOMERVILLE          34.47N 86.76W
04/27/2011                   MORGAN             AL   EMERGENCY MNGR

            NEAR ANTIOCH

&&

KWEBER
Local storm report, Apr 27, 12:39 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1239 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     WINCHESTER              35.19N 86.11W
04/27/2011                   FRANKLIN           TN   CO-OP OBSERVER

            WALL CLOUD REPORTED.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 5:36 AM CDTTornado WarningHUNLincoln, Moore24 min
Apr 27, 5:40 AM CDTSevere Thunderstorm WarningHUNFranklin, Lincoln35 min
Apr 27, 5:51 AM CDTTornado WarningHUNLincoln, Moore24 min
Apr 27, 6:11 AM CDTTornado WarningHUNFranklin34 min
Apr 27, 6:20 AM CDTSevere Thunderstorm WarningHUNFranklin, Lincoln40 min
Apr 27, 7:01 AM CDTSpecial Weather StatementHUNFranklin29 min
Apr 27, 9:39 AM CDTSevere Thunderstorm WarningHUNLincoln27 min
Apr 27, 10:06 AM CDTRiver Flood WarningHUNFranklin, Lincoln49 hr
Apr 27, 10:07 AM CDTSpecial Weather StatementHUNFranklin53 min
Apr 27, 11:29 AM CDTSevere Thunderstorm WarningHUNFranklin, Lincoln, Moore46 min
Apr 27, 12:04 PM CDTTornado WarningHUNFranklin, Lincoln26 min
Apr 27, 12:11 PM CDTSevere Thunderstorm WarningHUNFranklin, Lincoln, Moore47 min
Apr 27, 12:25 PM CDTTornado WarningHUNFranklin20 min
Apr 27, 4:37 PM CDTTornado Warning EmergencyHUNLincoln23 min
Apr 27, 4:56 PM CDTTornado Warning EmergencyHUNFranklin, Lincoln34 min
Apr 27, 5:15 PM CDTTornado Warning EmergencyHUNFranklin45 min
Apr 27, 5:19 PM CDTTornado Warning EmergencyHUNFranklin26 min
Apr 27, 5:23 PM CDTTornado Warning EmergencyHUNFranklin22 min
Apr 27, 5:30 PM CDTTornado WarningHUNLincoln30 min
Apr 27, 5:43 PM CDTTornado WarningHUNFranklin, Lincoln32 min
Apr 27, 5:54 PM CDTTornado WarningHUNFranklin21 min
Apr 27, 6:10 PM CDTTornado WarningHUNFranklin20 min
Apr 27, 6:13 PM CDTTornado WarningHUNLincoln, Moore32 min
Apr 27, 6:39 PM CDTTornado WarningHUNFranklin, Lincoln, Moore21 min
Apr 27, 6:55 PM CDTTornado WarningHUNFranklin35 min

Nearby

Flash Flood Warnings in Tennessee, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.